# SDR SWAA2019022730092

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 21,654 hours, 9,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG22257
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOY CHAIN NOT CONNECTED TO GIRT BAR.  R&R SLIDE PER MT.
